# SDR FDEA202110052468

- Difficulty date: October 5, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER AUXILIARY TANK STRINGER AT LEFT HAND S-52, XCW 48 FOUND CRACK ABOUT   7.5 INCHES IN LENGTH. CENTER UPPER AUXILIARY TANK AT LEFT HAND S-52, XCW 48 CRACK STRINGER REPAIRED AS   PER MD-11 SRM 57-10-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR AS PER GMM   6-2-100.
